# SDR SWIA202157025

- Difficulty date: February 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR SKIN CHAFFED APPROXIMATELY 2" ABOVE FWD GUIDE PIN ON EXERIOR SERVICE DOOR HANDLE (MARKED)   (C-CHECK) RO 3/24/2021    BLENDED DAMAGE AREA REF CRJ200 SRM 51-12-00.FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM  52-00-31.REPAIRED REF  REO 601R-52-41-455 REV-- DATE 2021-03-03 . COMPLIED WITH ALL STEPS  REO 601R-52-41-455 REV-- DATE 2021-03-03
